# SDR DLM90080161

- Difficulty date: February 4, 2008
- Submitted: February 14, 2008
- Operation: Air carrier
- Aircraft: N911DA
- Make and model: Doug MD-90-30
- Aircraft serial: 53391
- Aircraft time: 33,888 hours, 18,071 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Gouged
- Location: Fs 585
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN SEAT TRACK GOUGED OUT OF LIMITS FS 585 LBL 22.  REMOVED AND REPLACED DAMAGED PORTION OF SEAT TRACK IAW SRM 53-40-01 VOL 1 ON N/R 2700-0129 AT HMV-2 IN OKC.
